Imperial College London

ProfessorPierreDegond

Faculty of Natural SciencesDepartment of Mathematics

Chair in Applied Mathematics
 
 
 
//

Contact

 

+44 (0)20 7594 1474p.degond Website CV

 
 
//

Location

 

6M38Huxley BuildingSouth Kensington Campus

//

Summary

 

Publications

Citation

BibTex format

@article{Degond:2002:10.1016/S0893-9659(01)00106-9,
author = {Degond, P and Klar, A},
doi = {10.1016/S0893-9659(01)00106-9},
journal = {APPLIED MATHEMATICS LETTERS},
pages = {131--135},
title = {A relaxation approximation for transport equations in the diffusive limit},
url = {http://dx.doi.org/10.1016/S0893-9659(01)00106-9},
volume = {15},
year = {2002}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - Degond,P
AU - Klar,A
DO - 10.1016/S0893-9659(01)00106-9
EP - 135
PY - 2002///
SN - 0893-9659
SP - 131
TI - A relaxation approximation for transport equations in the diffusive limit
T2 - APPLIED MATHEMATICS LETTERS
UR - http://dx.doi.org/10.1016/S0893-9659(01)00106-9
UR - http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000173785700001&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202
VL - 15
ER -